Top
30
Doctor insights on: Sudaf D

Share
1

1
Today I was told I could take sudafed and mucinex D together. Took mucinex D 12 hour at noon and 2 sudafed every 4 hours. That's 240 mg of pseudoephedrine in like 12 hours. Am I going to be ok? Is this bad? Just realized it has the same ingredient

Today I was told I could take sudafed and mucinex D together. Took mucinex D 12 hour at noon and 2 sudafed every 4 hours. That's 240 mg of pseudoephedrine in like 12 hours. Am I going to be ok? Is this bad? Just realized it has the same ingredient

No more Sudafed: Please do not take any more pseudoephedrine. 240mg is the maximum daily dose of this drug. If you have high blood pressure, this is a dangerous drug and should be avoided. A fast, irregular, pounding heartbeat, mental or mood changes like anxiety, confusion, restlessness, shaking, difficulty urinating, as well as swelling, difficulty breathing, itching all need immediate evaluation. ...Read more

2

2
Can i take allegra (fexofenadine) d and sudafed together?

Can i take allegra (fexofenadine) d and sudafed together?

No: These both have decongestants in them so only one or the other ...Read more

4

4
Can i take a sudafed if i also took a Mucinex (guaifenesin) d?

Can i take a sudafed if i also took a Mucinex (guaifenesin) d?

Medication question: Both medicine contain pseudoephedrine, a decongestant. Do not take both at the same time, you will get too much. If the medicine does not help you, see your doctor. ...Read more

7

7
Is it safe to take Allegra (fexofenadine) D or Sudafed while pregnant if you are sick?

Is it safe to take Allegra (fexofenadine) D or Sudafed while pregnant if you are sick?

Allegra (fexofenadine) Ok: but sudafed is questionable due to potential side effects. The most critical period is during the 1st trimester when the baby's organs are developing. ...Read more

9

9
Which is better for sinus headache? Mucinex (guaifenesin) d or sudafed?

Which is better for sinus headache? Mucinex (guaifenesin) d or sudafed?

Sudafed : Both will help but sudafed 60 mg every 6 hours helps significantly. If you sinus problems are recurrent and frequent then should see an ENT who specializes in nose and sinus disorders for a full evaluation. For more information, visit www.Socalsinus.Com. ...Read more

10

10
Mixing sudafed 12hr, claritin-d 24hr, brondaid, triadalean once in a while sleeping aids test postive, is this okay?

Mixing sudafed 12hr, claritin-d 24hr, brondaid, triadalean once in a while sleeping aids test postive, is this okay?

I wouldn't : Recommend doing this. If you can't take any medications that would cause you test positive on some form of drug testing then consider starting with really good sleep hygiene. Retire ; rise same time each day. Keep bedroom dark ; cool ; use only for sex ; sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs ; no alcohol or tobacco w/i 2 hrs of sleep. Keep. ...Read more

Dr. Al Hegab Dr. Hegab
2 doctors agreed:
12

12
Fluid In middle ear treatment? I have tried Flonase, sudafed, Zyrtec-d and steam bowl but nothing is helping

Dr. Al Hegab Dr. Hegab
2 doctors agreed:
Fluid In middle ear treatment? I have tried Flonase, sudafed, Zyrtec-d and steam bowl but nothing is helping

See an ENT: Could be chronic serous otitis media, you need a good evaluation by an ENT for better management, best wishes ...Read more

13

13
Which is best for coughing and runny nose (allergies) sudafed or Claritin (loratadine) or claritin-d?

Which is best for coughing and runny nose (allergies) sudafed or Claritin (loratadine) or claritin-d?

Neither: If you are sure you are dealing with allergies, then an antihistamine is the drug of choice. Sudafed is a decongestant. Claritin is a weak antihistamine and despite the drug labelling can cause drowsiness as can zyrtec. Allegra (fexofenadine) does not cross the blood-brain barrier and thus no drowsiness. A nasal spray either steroid or non-steroid is also useful. ...Read more

15

15
I am taking regular allegra (fexofenadine) 24 hours along with flonase and eye drops. Not getting much relief....is it safe to also take zyrtec d or sudafed d?

It is safe to take: sudafed,but not zyrtec and allegra (fexofenadine) together-only 1 or the other. I would try zyrtec, it is stronger than allegra (fexofenadine). No decongestants if you have high blood pressure. No zyrtec D and sudafed together, as they both contain decongestants. Use zyrtec plain. ...Read more

16

16
Have pvcs - md said >4, 000/day. V. Uncomfortable! prescription prevacid (lansoprazole). I d/c sudafed, reduced caffeine. Trying to reduce GERD & stress. Any other suggestions?

Have pvcs - md said >4, 000/day. V. Uncomfortable! prescription prevacid (lansoprazole). I d/c sudafed, reduced caffeine. Trying to reduce GERD & stress. Any other suggestions?

Find the cause.: To determine the treatment, one must always ask, "what's the underlying cause?" in this instance, one should seek an exam (careful history, physical exam, ekg, chest x-rays and blood tests to fill in the total picture. Hypertension, valve problems, coronary heart disease, thyroid disease and drugs are all high on the list of factors contributing to premature ventricular contractions. ...Read more

17

17
What is sudafed used for?

Decongestant: It is frequently used as a decongestant. ...Read more

18

18
Can one overdose on sudafed?

Can one overdose on sudafed?

Yes: It causes high blood pressure, rapid heary rate, and could induce a heart attack or stroke. ...Read more

19

19
Why is sudafed a wanted drug?

Why is sudafed a wanted drug?

Sudafed: Sudafed is a great drug that works as a potent oral decongestant, making it great for colds, allergies and the like. It has been available over-the-counter for years, but in recent times, illicit drugs can be made from using sudafed as one of the ingredients. Now, in many states, sudafed is controlled and requires a special prescription or it is closely maintained in pharmacies under lock & key. ...Read more

20

20
What is the overdose for sudafed?

What is the overdose for sudafed?

See details: An overdose is defined as taking more than the recommended daily dose od a medication. Read the label and that should tell you. ...Read more

21

21
How many sudafed can I take at a time?

One: If you are talking about adult dose, it should be no more than what's recommended in the instructions. For short-acting ones, up to 4x daily , for long-acting 120 mg every 12 hrs. ...Read more

22

22
Would taking 720mg of sudafed be harmful?

Possibly: That is 3 times the recommended daily maximum. Pseudoephedrine can cause elevated BP and arrhythmias so taking that much is certainly not advisable. ...Read more

23

23
What happens if you take sudafed everyday?

Not: Good, and not indicated in package insert. It could cause havoc with your blood pressure among other things.! ...Read more

24

24
What is the dose for a 128lb person for sudafed?

Range: Assuming you mean "real" sudafed (=pseudoephedrine), 30 or 60mg up to 4 times daily. If you mean the "pe" junk, don't bother to take it--will have about the same effect as taking it. ...Read more

25

25
60 mg sudafed before and exercise bad for you ?

Probably OK: It can raise blood pressure, so if have way to check it, would know for sure--otherwise, if not hypertensive (not being treated), probably ok. ...Read more

26

26
Sudafed only halfway working, what else can I do?

Nasal steroid spray: Greetings. Sudafed is an excellent decongestant but if you still are having troubles, first use NeilMed sinus rinse. This helps to remove the thick mucus from your nasal passages. Wait 5-10 minutes then spray OTC Nasacort/Flonase into your nose. This medication will add to the sudafed. If that doesn't help see your ENT for an examination. Turbinate enlargement, infection, polyps or allergy work up ...Read more

27

27
How long does it take for sudafed to start working?

About 30 minutes: Usually starts in 30 minutes and lasts about 8 hours depending on the dose. ...Read more

28

28
How much sudafed can I take without overdosing on it?

How much sudafed can I take without overdosing on it?

Sudafed overdose: Sudafed overdose can cause seizures, hallucinations, high blood pressure, rapid breathing, irregular heartbeat, difficulty in breathing and restlessness.Maximum recommended dose for adults over 24 hours is 240 mgm.
Only tests done are ekg, CBC and metabolic panel and urine analysis.But diagnosis is made by history of ingestion and physical exam.
Labs help in treatment planning, IV fluids and supportive. ...Read more

29

29
Is it possible for me to take sudafed and contact together?

Drugs.Com: drug interaction checker did not show any signficant interactions between Contact Cold and Sore Throat (acetaminophen / dextromethorphan / pseudoephedrine) & Sudafed Congestion (pseudoephedrine). But I don't see a reason to mix them since both contain pseucoephedrine. ...Read more

30

30
What would happen if you took sudafed when you were not sick?

Dry mouth: Nothing bad is going to happen, but your mouth is likely to get dry and you may get a rapid heart rate for a while. ...Read more